# SDR DXTA200702184

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 775 hours, 448 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR RED INDICATION IN FLIGHT WITH GEAR NOT SELECTED DOWN.  INDICATION APPEARED SLOWING BELOW 300 KTS.  T/S PROBLEM NOTED RIGHT GEAR DOOR BOX SWITCH TO BE OUT OF RIG.  ADJUSTED DOOR PROX SWITCH & PERFORMED OPS CHECK, WITH NO DEFECTS NOTED.
